RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 1, Pages 121–124 (Mi tvp4962)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A Remark on Probability Distributions of Class $L$

I. A. Ibragimov

Leningrad

Abstract: An example of a non-unimodal probability distribution of class $L$ is given.

Full text: PDF file (382 kB)

English version:
Theory of Probability and its Applications, 1957, 2:1, 117–119

Received: 22.02.1957

Citation: I. A. Ibragimov, “A Remark on Probability Distributions of Class $L$”, Teor. Veroyatnost. i Primenen., 2:1 (1957), 121–124; Theory Probab. Appl., 2:1 (1957), 117–119

Citation in format AMSBIB
\Bibitem{Ibr57}
\by I.~A.~Ibragimov
\paper A Remark on Probability Distributions of Class~$L$
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 1
\pages 121--124
\mathnet{http://mi.mathnet.ru/tvp4962}
\transl
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 1
\pages 117--119
\crossref{https://doi.org/10.1137/1102007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4962
  • http://mi.mathnet.ru/eng/tvp/v2/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Yarovaya, “Use of spectral methods to study branching processes with diffusion in a noncompact phase space”, Theoret. and Math. Phys., 88:1 (1991), 690–694  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019